# SDR ASAA2021032934450

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,425 hours, 8,480 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310453
- Part serial: UNJGJ306
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 41,675 hours, 17,809 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING #2 ENGINE START, FUEL FLOW WAS LESS THAN NORMAL. START STAGNATED, AND FUEL FLOW WENT TO ZERO. GROUNDED - YES. REMOVED & REPLACED RIGHT HAND IGNITION EXCITER ON ENGINE #2 IAW B737-900 AMM 74-11-01-000-801-F00 & 74-11-01-400-801-F00. OPS CHECK GOOD. MTX PROCEDURES REVERSED, CONNECTORS DP0102 & DP0201 PUT BACK IN NORMAL POSITIONS.
